domestic-supply.com        sarms.forsale
bannednutrition.com
sarms.forsale
Results 1 to 9 of 9

Thread: Bicep bruising? any correlation with debt injections?

  1. #1

    Bicep bruising? any correlation with debt injections?

    so as some of my friends here know I recently went on cycle and had some bicep complications.
    after a few months had passed I thought I'd try again, so inject in my right delt mild PIP and slight irritation for several days.
    inject into my left delt for the next shot, and same symptoms except despite not training biceps or back at all prior to this shot
    the bruising that seems the same as previous has reappeared? is this issue related to the injection? feedback welcome.
    also gear was purchased from a partner site.

  2. #2
    had to add a filter to emphasis the bruising.
    Attached Images Attached Images

  3. #3
    It would make zero sense for your bicep to be bruised from an entirely different injection site that is not affected at the point of administration.

    Looks more like a tear to me. How is your training affected? I'd go have that looked at

  4. #4
    Quote Originally Posted by RickRock View Post
    It would make zero sense for your bicep to be bruised from an entirely different injection site that is not affected at the point of administration.

    Looks more like a tear to me. How is your training affected? I'd go have that looked at
    just making this theory based on my previous delt shot that was followed by this adverse reaction - that time however I continued training back and biceps etc
    I just don't see how it would tear from training legs/shoulders chest and tris. last time I went to my private health insurance they had no idea..

  5. #5
    every time I try and get on cycle there's always some sort of complication thanks for your feedback though @RickRock

  6. #6
    If its torn and not healed properly it wouldn't take much to aggravate it. Even carrying groceries or moving weights would or could do that.

  7. #7
    theres no correlation there from an injection... im not sure exactly what it is but its not from an injection in an entirely different location




  8. #8
    Do you bruise easily otherwise? Only thing I can think of is your blood isn't coagulating well, which can stem from host of different reasons. If this was the case, you'd bruise easily all the time.

  9. #9
    it's an infection - cellulitis

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •